Skip to main content
placeholder image

Numerical solutions to a fractional diffusion equation used in modelling dye-sensitized solar cells

Journal Article


Abstract


Publication Date


  • 2021

Citation


  • Maldon, B. J., Lamichhane, B., & Thamwattana, N. (n.d.). Numerical solutions to a fractional diffusion equation used in modelling dye-sensitized solar cells. ANZIAM Journal, 63, 420-433. doi:10.21914/anziamj.v63.15944

Web Of Science Accession Number


Start Page


  • 420

End Page


  • 433

Volume


  • 63

Abstract


Publication Date


  • 2021

Citation


  • Maldon, B. J., Lamichhane, B., & Thamwattana, N. (n.d.). Numerical solutions to a fractional diffusion equation used in modelling dye-sensitized solar cells. ANZIAM Journal, 63, 420-433. doi:10.21914/anziamj.v63.15944

Web Of Science Accession Number


Start Page


  • 420

End Page


  • 433

Volume


  • 63